# SDR C2XA05BT053

- Difficulty date: July 28, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 16,748 hours, 15,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHT WAS NOT WORKING.  MAINTENANCE REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERIES IAW EMB145 AMM NR 33-50-04, OPS CHECKED GOOD.
